# SDR AALA20100822LGA02

- Difficulty date: August 21, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 56,161 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHTS WEAK FROM ROWS 3 TO 20.  REPLACED BATTERY PACK FOR SEAT EGRESS LIGHTST FROM ROWS 3 TO 20.  OPS CHECK NORMAL.
